# SDR AWXA960591

- Difficulty date: October 14, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N141AW
- Make and model: Boeing 737-2M8
- Aircraft serial: 21955
- System (JASC): 3350 · Emergency Lighting
- Part: Battery
- Part number: 831862
- Condition: Discharged
- Location: Cabin
- Stage of operation: IN
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

PHX - FLT 2550 - DURING ROUTINE MAINTENANCE CHECK, FOUND EMERGENCY EXIT LIGHTS INOP AT L1 AND R1 DOORS.  REMOVED AND REPLACED BATTERY PACK, OPS NORMAL AT THIS TIME.  (M)
